# SDR UIEA2017092701886

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-300
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Part number: 233T32361085
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP PNL M14 FLT DECK TRIM IN DOES NOT RESPOND WHEN SELECTING TEMPERATURE. REPLACED TEMP CONT PNL (M14).
